# SDR FDEA200909123291

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON EXT LWR OTBD SKIN JUST BELOW MID SPAR FUSE PIN (APROX PP-185 TO PPS-196 ) HAS CORROSION.  REMOVED CORROSION IAW SRM 54-50-01, DETAIL 1 AND FIG 101.  ORIGINAL MAT 0.090 INCH, REMAINING MAT. 0.074 INCH, L=12.0 INCH, W=1.75 INCH, D=0.016 INCH FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, DETAIL 1, FIG. 101. RECEIVED AND COMPLIED WITH EA F-5450-131112, DATED 08/10/09, TREATED AND PRIMED REWORK AREA IAW SOPM 20-43-03 AND SRM 51-20-01, THIS IS   A CATEGORY "A" MAJOR REPAIR.
